versión ISSN 0719-0646
KOVALEVSKY, Alexander A y NICOLOSI, Francesco. On a Condition for the Nonexistence of W-Solutions of Nonlinear High-Order Equations with L1 -Data. Cubo [online]. 2012, vol.14, n.2, pp. 175-182. ISSN 0719-0646. doi: 10.4067/S0719-06462012000200009.
In a bounded open set of we consider the Dirichlet problem for nonlinear order equations in divergence form with right-hand sides. It is supposed that , and the coefficients of the equations admit the growth of rate with respect to the derivatives of order m of unknown function. We establish that under the condition for some L1 -data the corresponding Dirichlet problem does not have W-solutions.
Palabras clave : Nonlinear high-order equations in divergence form; data; Dirichlet problem; W-solution; nonexistence of W-solutions.